# SDR HKGA20160118001

- Difficulty date: January 18, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N175SW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC621B
- Aircraft time: 33,250 hours, 52,295 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A FUEL LEAK REPAIR, TWO CRACKS WERE NOTICED ON A LT WING RIB, AT WS 131.889.  CRACKED RIB REPAIRED IAW LAR 16-BRY-006 REVISION A, BY CUTTING OUT THE DAMAGED SECTION OF RIB 131.889 & SPLICING IN A NEW SECTION.
